Amiodarone-related pneumonitis

Sheng Nan Chang, Juey Jen Hwang, Kuan Lih Hsu, Chia Ti Tsai, Ling Ping Lai, Jiunn Lee Lin, Chuen Den Tseng, Fu Tien Chiang

研究成果: 雜誌貢獻文章同行評審

8 引文 斯高帕斯(Scopus)

摘要

Amiodarone-related pneumonitis is a potentially limiting factor for amiodarone usage. However, it is believed that amiodarone-related pneumonitis is unlikely to occur during low-dose and short courses of therapy. We report three patients who received low-dose amiodarone, 200 mg/day, for an average of 6.6 months and who developed amiodarone-related pneumonitis. All patients were male with age of 75, 93 and 85, respectively, and had the habit of cigarette smoking. The initial presentation was dyspnea without symptoms and signs of heart failure. Their chest radiographs showed diffuse interstitial pneumonitis pattern and chest computed tomography scan also confirmed interstitial pneumonitis. Treatment included cessation of amiodarone and corticosteroid usage. All patients improved symptomatically by early detection and early treatment. This case report implies that old age and possible pre-existing pulmonary abnormalities caused by smoking could be associated with amiodarone-related pulmonary toxicity. Clinicians must remain alert to detect amiodarone-related pneumonitis even under low dosage and short duration of amiodarone usage. Immediate withdrawal of amiodarone and prompt steroid therapy will ensure full recovery.
原文英語
頁(從 - 到)411-417
頁數7
期刊Journal of the Formosan Medical Association
106
發行號5
DOIs
出版狀態已發佈 - 一月 1 2007
對外發佈

Keywords

  • Amiodarone
  • Amiodarone-induced pulmonary toxicity
  • Antiarrhythmics
  • Drug toxicity
  • Pneumonitis

ASJC Scopus subject areas

  • 醫藥 (全部)

指紋

深入研究「Amiodarone-related pneumonitis」主題。共同形成了獨特的指紋。

引用此